# SDR SIMA0455

- Difficulty date: February 14, 2000
- Submitted: March 29, 2000
- Operation: Air carrier
- Aircraft: N400BR
- Make and model: Saab 340B
- Aircraft serial: 340B400
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 2LA00511520
- Condition: Loose
- Location: Row 6a
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3766 - SEAT 6A OVERHEAD EMERGENCY LIGHT INOPERATIVE.  FOUND LAMP SOCKET DAMAGED.  REMOVED AND REPLACED LAMP SOCKET IAW SAAB 340 AMM 33-50-55.  OPS CHECK GOOD.  (M)
